# SDR SWAA2024041173033

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 68,489 hours, 41,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT PLACARD LIGHTS INOP<[01] RELAMPED BURNED OUT BULBS ON LEFT WING (OVER) EXIT SIGN REF 33-51-01
